# SDR DXTA2023101297810

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 13,304 hours, 10,189 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Part number: D45C24
- Part serial: 2339
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB: AFTER EXTENDING FLAPS TO 15 FOR LANDING, WE RECEIVED A STAB MISCOMP APPROX 1 MIN AFTER THE HYD PRESS HAD BEEN CONTINUISLY ILLUMINATED.   THE STAB MISCOMP EXTINGUISHED AND APPROX 1 MIN LATER THE STAB MISCOMP RETURNED A SECOND TIME PRIOR TO GEAR EXTENSION.   AFTER RUNNING THE QRH AND PULLING THE STAB CONTROL CB, THE HYD PRESS EXTINGUISHED. //SIGNOFF// REMOVED AND REPLACED FAULTY AIRSPEED SWITCH WITH NEW UNIT IAW CE560XL AMM 27-40-00, LEAK AND OPS CHECK GOOD. NO FURTHER ACTION REQUIRED AT THIS TIME.
